Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Medi Weightloss (http://www.lowcarbfriends.com/bbs/medi-weightloss/)
-   -   Theravites (http://www.lowcarbfriends.com/bbs/medi-weightloss/730912-theravites.html)

gemini1969 08-08-2011 10:34 PM

Theravites
 
This is the vitamin I am taking with my B12 , phendimetraxine & 500 calorie diet. They make me feel nauseated every night. Does anyone else have this problem with their vitamins?

zizi 08-09-2011 05:24 AM

Um, speed (the Phen.) combined with a starvation diet would make ME nauseous.

Best,

Z

flatferenghi 08-09-2011 06:16 AM

i am pleased to say that i am not nauseous from my vitamins
 
But, my curiosity HAS gotten the better of me. Why would u be following a plan that allows you fewer calories than a concentration camp prisoner? Mind u, i am not dogmatic about diets. but this a new one for me. Please elucidate, i am all ears. Love & Profits: FLATFERENGHI

dreamsofscotland 08-09-2011 07:21 AM

Scary combination you have going there! The nausea is probably your bodies way of telling you that this is not good for you!

Dottie 08-09-2011 07:46 AM

She shows medi weight loss -which is a doctor supervised plan.
Gemini you should ask your clinic about any reactions you're having :)

SoHappy 08-09-2011 07:51 AM

Quote:

Originally Posted by gemini1969 (Post 14897475)
This is the vitamin I am taking with my B12 , phendimetraxine & 500 calorie diet. They make me feel nauseated every night. Does anyone else have this problem with their vitamins?

I assume you are on a medi diet under a doctor's supervision, and getting very regular pressure checks, heart and lung function, etc.

We have lots of folks here doing the hCG 500 calorie diet. Many of them are losing a ton of weight and pretty fast, so good luck to you with the weight loss on your Medi diet.

I do have one question..... how long will you be eating at this severely reduced calorie level?

Well, anyway, your phendimetraxine should quiet down your appetite, but as to the nausea from your vitamin supplement, I would want to know if you are taking it with some of your food? Vitamins on an empty stomach will nauseate almost everyone.

Good luck with your program, and I hope you can transition soon to one of our fuller weight modification plans here. There are so many ways to lose weight or maintain here.

Welcome! :welcome:

gemini1969 08-10-2011 10:10 PM

Tomorrow will be 1 week I've been on this plan. I have several questions I will be asking. I was told by the doctor to take the vitamins at bedtime. The phedimetrazine helps out with the hunger, so tte 500 calories isn't that big of a deal. I will go in once a week & I will have everything checked. I take the phendimetrazine 35 mg, 3 x daily. The B12 shot is only 1 time a week when i go to the office. I did get to add in some veggies, that was great! I will post tomorrow after I go to the clinic. I personally know people doing this diet & it is working great for them. I'm hoping for the same results!

Jonahsafta 08-11-2011 11:12 AM

Please be careful!!! this could be a recipe for disaster...( health)

being supervised by a DR doesnt guarantee its a good thing!!

Joedi 08-11-2011 04:35 PM

Is it possible to get all the fat, protein and minerals we need on 500 cals? I am just curious, cos without the meds surely your body would be crying out for food?

Hope you will be okay on this!

Hugs
Jo
X

gemini1969 08-11-2011 06:00 PM

I went to the doctor today. I lost 7.6 lbs this week. My BP was good & my bloodwork I had done last week is all good. I really have to work on my fluid intake. Not drinking enough. Other than that everything was good. I started taking my vitamins a little bit after I eat dinner and it has helped out with the nausea. Next week O will get to add in some fruits & what I've been waiting for...PB2!!! Hopefully things will keep going well & I will continue losing! Thanks for all your support!


All times are GMT -7. The time now is 10:47 AM.